# SDR SWAA2025063085969

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 78,764 hours, 46,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN HAS FWD CRACK ON FLOOR <[01]. OK TO CONTINUE AS PER MEL 25-16-01 SP1B AUTH NO 263657; [02] PERFORMED REPAIR ON FWD CARGO PIT AFT FLOOR PANEL 120CF PER SRM 53-00-53 SEE NON-ROUTINE TTG8Q013EBJT FOR CORRECTIVE ACTION AND TLD.
